Doctor insights on:
Digestive enzymes, medication Pepcid (famotidine) and anything related cause me to be very hungry even on a a full stomach. What could cause this? Normal?Abnormal
Large range of possibilities: There are a large range of possibilities that could cause that to be occurring. First, some ulcers can make people feel a hunger type of pain. You should make sure your doctor has checked for this. Also, depending on what you are eating, some people have postprandial hypoglycemia, which just means that sugar levels fall after eating, causing the hunger. ...Read more
Is a gastroenterologist the expert one goes to in order to regulate enzyme insufficiency with a medication, such as creon? Medical oncologist?
67 yrs. angiotensin 1 converting enzyme (ace) serum 126.7 , what should be done? Bad? What does this mean? Life style changes. Medication? Thank you
ACE levels: 51 M Notes: 67 yrs angiotensin 1 converting enzyme (ace) serum 126.7 , what should be done? Bad? What does this mean? Life style changes. Medication? Thank you ANS: not enough information to help at this point. Are you 51 or 67? Need to know why it was measured, what meds, other illnesses, & what is normal in that lab. Get this information & will be happy to do 2nd opinion as I specialize in RAAS ...Read more
You need: To find out the cause of the enzyme elevation. There are treatments if it is a virus, and youshould steer clear of alcohol if that is a potential cause and until one is found, but many medications can cause the "trans-aminitis". No heal-all for this serious finding need to see an internist/hepatologist. ...Read more
Recent labs showed Liver enzymes elevated should I stop any medications? What can I take to help lower the enzymes?
Can the medication serequel hurt my liver? Becuz im 18 years old and a male and i already have enough mental problems going on and high liver enzymes.
Define "hurt"!: Check out https://online.Epocrates.Com/noframe/showpage.Do?Method=drugs&monographid=1230&activesectionid=5 which notes that liver enzymes alt & ast can be transiently elevated. Then have a discussion w/your prescribing doc to weigh risks & benefits. Ask about alternative medications which may not offer same benefit, may be too expensive, may cause other side effects, etc. Make sure no other reason. ...Read moreSee 1 more doctor answer
I recently discovered I take three medications that metabolize by the same liver enzyme, paroxetine 20mg, wellbutrin300mg, risperidone .75mg for 3 yea?
Med interactions: Medications taken together can have interactions with each other, in part because of what you noted--being metabolized by the same liver enzyme. These interactions can have the results of making medications either stronger or weaker (depending on the specific interaction). I would base the evaluation on whether the medications are addressing the symptoms--if not, you should let your doctor know. ...Read moreSee 1 more doctor answer
Hello, my sgpt is 113, sgot 50. No hepa b or c. I have a fatty liver. What is the best medication to normalize my enzyme in 1 month? Thanks
No meds for Liver: There are no medications to heal the liver. Honestly. You must change your life, your diet and your weight. You must avoid anything else that can stress the liver like tylenol (acetaminophen) and Acetaminophen products, no alcohol. Please use this wake up call to get healthy. You need your liver to grow old. ...Read more
How can we reduce jaundice, high burlibun enzyme? Cause is liver metastatic cancer... Any medications!
Alt 32 Ast 41- normal liver ultrasound. on cymbalta and metoprolol. could medication be cause of high enzymes?
I have liver enzymes increasing for the past 3 years. ALT 57 AST 43. I don't drink alcohol, eat paleo, don't take medication.Should I see a specialist?
Elevated liver enzymes fr 6mos. No alcohol no medications. Not hep a.B.C CMV & ebv. Autoimune & u/s neg- not wilson not hemochro not alpha1 antripsin?
Possible fatty liver: If you are not on any medication or taking any herbal supplements that can cause elevated liver enzymes, the most likely diagnosis would still be non-alcoholic fatty liver disease ("fatty liver") even with a normal sonogram. Other imaging studies could confirm this, but the most definitive way to diagnose the cause is a liver biopsy. ...Read more
Would a combination of materna prenatal vitamins & palafer CF iron pills cause an elevated liver enzyme level of ALT 54? No alcohol use or medication.
Probably not: If you are pregnant there are other potential causes. Consult yr OB provider or pcp if not pregnant. ...Read more
Has the U.S. Food & Drugs Administration approved the use of both Co-Enzyme Q10 as well as Ubiquinol?
Ki and ic50: May be if you go high enough. But Great google question. You can also go to Google Books and look at Pharmcology texts for details. ...Read more
Liver clears out: The liver does things such as clean your blood by removing toxins like medicines and alcohol. It contains thousands of enzymes which are special types of protein cells that help necessary chemical reactions to take place. Some medicines may be too much for the liver to handle and the result is that the enzymes are elevated and this is a sign that the liver needs help. ...Read moreSee 1 more doctor answer